MAUDE Adverse Event Report: NEODENT - JJGC S.A. ALVIM IMPLANT WITH MOUNT (3.3)3.5X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. ALVIM IMPLANT WITH MOUNT (3.3)3.5X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.218
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4) - the dentist reported that, 3 years after the dental implant was installed in patient¿s mouth, its loss of osseointegration was observed.A 50 ncm of primary stability was achieved and the patient presented insufficient bone quality/ quantity.

Brand Name
ALVIM IMPLANT WITH MOUNT (3.3)3.5X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7029545
Report Number3008261720-2017-04832
Device Sequence Number1548871
Product Code DZE
UDI-Device Identifier07898237566818
UDI-Public07898237566818
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/14/2017
Report Date (Section F) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date03/21/2017
Device Catalogue Number109.218
Device Lot Number800048552
Other Device ID Number07898237566818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/14/2017
Device Age63 MO
Event Location Other
Date Report to Manufacturer07/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;